International Journal of Trichology

CASE REPORT
Year
: 2014  |  Volume : 6  |  Issue : 1  |  Page : 23--24

Trichomegaly of eyelashes after treatment with erlotinib in carcinoma pancreas


Varun Goel1, Shubhra Raina1, D Chandragouda1, Sajjan Singh1, Vineet Talwar1, Nivedita Patnaik2 
1 Department of Medical Oncology, Rajiv Gandhi Cancer Institute and Research Centre, New Delhi, India
2 Department of Pathology, University College of Medical Sciences, Guru Teg Bahadur Hospital, New Delhi, India

Correspondence Address:
Varun Goel
Department of Medical Oncology, Rajiv Gandhi Cancer Institute and Research Centre, Rohini, New Delhi
India

Epidermal growth factor receptor (EGFR) inhibitors have been widely used for the treatment of epithelial malignancies. A wide spectrum of skin toxicities have been described in patients receiving EGFR inhibitors. Trichomegaly, especially of the eyelashes is a rare side effect of this therapy. We report a case of trichomegaly of eyelashes in a 39-year-old male, a case of carcinoma pancreas. This side-effect of these medications gives prospects as a therapy to stimulate the growth of hair.


How to cite this article:
Goel V, Raina S, Chandragouda D, Singh S, Talwar V, Patnaik N. Trichomegaly of eyelashes after treatment with erlotinib in carcinoma pancreas.Int J Trichol 2014;6:23-24


How to cite this URL:
Goel V, Raina S, Chandragouda D, Singh S, Talwar V, Patnaik N. Trichomegaly of eyelashes after treatment with erlotinib in carcinoma pancreas. Int J Trichol [serial online] 2014 [cited 2020 Oct 22 ];6:23-24
Available from: https://www.ijtrichology.com/article.asp?issn=0974-7753;year=2014;volume=6;issue=1;spage=23;epage=24;aulast=Goel;type=0